Skip to Content

User Reviews for Naloxone to treat Opioid Overdose

Also known as: Narcan Nasal Spray, Kloxxado

Naloxone has an average rating of 9.0 out of 10 from a total of 13 ratings for the treatment of Opioid Overdose. 85% of users who reviewed this medication reported a positive effect, while 8% reported a negative effect.

Naloxone Rating Summary

9.0/10 average rating

13 ratings from 14 user reviews.

Compare all 3 medications used in the treatment of Opioid Overdose.

10
77%
9
8%
8
0%
7
8%
6
0%
5
0%
4
0%
3
0%
2
0%
1
8%

Reviews for Naloxone

JAB June 15, 2019

Narcan Injection (naloxone): “I have Primary Progressive Multiple Sclerosis and was on opioids for chronic pain. Was on a high dosage for multiple years. I overdosed and was taken to a local ER. They administered IV Narcan to reverse the opioids. It was the most horrifying experience I've ever had. It felt like being continuously electrocuted. My body felt on fire. I pleaded for someone to make it stop but was ignored. I too, like someone else posted would rather die than to ever feel that excruciating pain again. The Narcan also caused permanent effects on my body. Because stress to the body causes MS symptoms to increase, my disease has progressed significantly. It left me unable to function. I didn't deserve to end up like this.”

1 / 10
Was this helpful?YesNo
Jimreams May 16, 2014

Narcan Injection (naloxone): “It has saved my life 3 times in the ER. If it would have not been for this medicine I would have died a junky and would not of had the chance to change my life for the better. Thank you for this medicine.”

10 / 10
Was this helpful?YesNo
Eric G November 26, 2016

Narcan Injection (naloxone): “This works. Too Well. the hospital I was at overdosed me on opiates one night while going through multiple kidney failure. The Narcan injection they gave me to spring me back was the most painful experience I have ever had. I hope not a soul on earth has to go through that. ever. So this product did what it needed to do. Saved my life from an opiate overdose. So it was very effective. painful but effective.”

10 / 10
Was this helpful?YesNo
Too young to die Nana August 30, 2015

Narcan Injection (naloxone): “I am a cancer patient and take strong pain meds. One night I had accidently taken other sensitive type meds and possibly second dose of narcotic pain meds. My daughter called an ambulance when she couldn't keep me awake. When I got to ER, my pulse was 30 and dropping at time as low as 20. I could of and probably should of gone into cardiac arrest. I was administered this medicine and it literally saved my life. I have been battling a terminal but treatable cancer for 3 years, Multiple Myeloma. I fight everyday to stay healthy so I can be here for my kids and grandkids. I don't want to lose my life over something avoidable like an accidental overdose!”

10 / 10
Was this helpful?YesNo
Shell · Taken for less than 1 month September 4, 2019

Narcan Nasal Spray (naloxone): “My parents administered Narcan nasal to me after finding me with pinpoint pupils and non coherent . I had snorted what I thought was a 30 mg OxyContin , I bought off the streets. But it was fentanyl. I am writing this today cause Narcan saved my life!!! Thank you for this miracle drug...”

10 / 10
Was this helpful?YesNo
JimmyTiher December 31, 2016

“Long story short, I was up for 2 days abusing narcotics. On day 3 I think my body had enough. I was on a car ride when I crashed, me not the car, my brother was driving who noticed I didn't look well... I was blue. Took me to the ER Apparently they told him I would wake up screaming. I did after the injection. It felt like cold water was being pumped into my veins and muscles. I also had heavy muscle spasms. If they held me down, no idea. Everything was going on in slow motion as I came to. They injected me with something to calm the spasms. Then I was in and out until waking up in the ICU. Nonetheless it's a life saver. It's a painful one but hey, I'm alive.”

9 / 10
Was this helpful?YesNo
Timmy arrghh September 17, 2015

“I had been taking Valium crack and heroin for the day and ended up getting abit more heroin at nite, after I took it my friend kept telling me I was grey with blue lips but I was to doped to care! We ended up staying at my house and I nodded off very fast, I woke him up 3 minutes late by vomiting on him but he couldn't wake me so he put me in recovery position and phoned ambulance. 15mins late they came and found that my heart was beating just 6 times a minute and unresponsive so they pumped air into my stomach and gave me a shot of narcan and I just remember seeing white lights as my lights were on in my room and green clothes of the paramedics they carried me into the ambulance and when I arrived they had to give me another dose. It saved my life”

10 / 10
Was this helpful?YesNo

Frequently asked questions

BigBill2282 January 4, 2017

“After receiving the medicine by the medic the only side effect I experience was a very warm sensation over my body that lasted about 1 1/2 hours that was it. I thank goodness for this medicine it truly saved my life.”

10 / 10
Was this helpful?YesNo
Mwtm August 28, 2017

“48 hours ago my fiance and I decided to do Fentanyl just to get high we're not physically dependent and we've actually had some significant clean time in between it was my third time so I knew how strong it has gotten or at least our tolerance wasn't as high as it used to be. It was his second time and being who he is he decided to do more than I suggested which I'm not promoting it I'm just saying normally... I didn't realize I only had some much space to type my experience anyway needless to say it was the most terrifying experience of my life I've never overdosed before and I am just grateful they had they naloxone I had it nasally administered... They said I was on the verge of death. Scary stuff man thank God for Narcan”

10 / 10
Was this helpful?YesNo
999anonymous999 July 24, 2017

“A friend gave me what she thought was Xanax to help with a panic attack. Spoiler alert: It was not Xanax. I woke up in the back of an ambulance with no idea what had happened to bring me to that point. I had no memory of the past hour or two. I was told my heart had stopped beating and they had performed CPR. I swore to them up and down I had taken Xanax and the paramedics told me that was impossible as they had revived me with Narcan. They treated me like a heroin addict and were not very pleasant. Never trust anyone else when it comes to what you are putting into your body. The most innocent intentions can have severe consequences. I did not suffer any type of pain as a result of the Narcan as others have experienced.”

Was this helpful?YesNo
Chelseabergstresser May 11, 2017

“I am really unsure how to rate this, because I do not believe I was properly given it in the ER. I was severely overdosing on a barbituate (it is part of my headache medication) and I took too many, ironically even leaving the hospital my head was pounding. I just wanted to rate this so/so, because by the time I woke up after my shot and a rest, I felt somewhat better minus the extreme headache. BUT my boyfriend last year was ODing and when I called EMT's, they were able to successfully resuscitate him !!! Life changing experience, I'm glad he is opiate free still today. Naloxone is a wonder drug for addicts, people who take too much by accident, you name it. You can even get it at the drug store to keep on hand if/when you see an overdose.”

7 / 10
Was this helpful?YesNo
Bdubatl285 May 22, 2014

Narcan Injection (naloxone): “Narcan has saved my life twice in the ER. Every day I rose above the misery of addiction.”

10 / 10
Was this helpful?YesNo
Mom · Taken for less than 1 month April 12, 2019

Narcan Nasal Spray (naloxone): “I found my Son unresponsive, blue and barely breathing. CPR was given until paramedics arrived. He overdosed on Heroin that was laced, Narcan saved his life!!!”

10 / 10
Was this helpful?YesNo
Stomp's 29 · Taken for 1 to 6 months June 11, 2016

Narcan Injection (naloxone): “I took a fatal dose of Heroin in February 2016 and was given 2 shots of Narcan and it saved my life!”

10 / 10
Was this helpful?YesNo

This information is NOT intended to endorse any particular medication. While these reviews might be helpful, they are not a substitute for the expertise, knowledge and judgement of healthcare practitioners.

Learn more about Opioid Overdose

Drugs.com Health Center